Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Vitamins and Supplements (http://www.lowcarbfriends.com/bbs/vitamins-supplements/)
-   -   Nose bleeds (http://www.lowcarbfriends.com/bbs/vitamins-supplements/800136-nose-bleeds.html)

skinnydavid7 03-22-2013 11:15 PM

Nose bleeds
 
Recently started experiencing numerous short nose bleeds. Along with swelling in cornea after cataract removal and replacements. Sight was awesome forst 30 dasys. Then some pain back of eye then sight worse, and nose bleeds. Anyone has experience with any of this speak to me please. Don't want to go blind and concerned with all the bleeding.:stars:

Thanks!

ravenrose 03-23-2013 06:32 AM

please contact your doctor! one or two people's experience with something that may or may not be the same sort of thing at all shouldn't give you peace of mind! good luck *hug*

Yellobrix 03-26-2013 05:23 AM

You should definitely talk with your doctor!

Also - a quick look at your other medical issues might be in order. Do you take an anti-coagulant drug such as coumadin/warfarin? Take vitamin E or aspirin? Are you on a cholesterol-reducing statin? All of these can give you a much higher risk of bleeding.

Vitamin K is vital for proper clotting. Dark leafy greens contain it, and your body's friendly bacteria manufacture it for you. If you've been on antibiotics, you can have a drop in vitamin K due to the antibiotic killing off the good germs. If this is the case, a multi-strain probiotic (not just acidolphilus alone) may be a good choice for you. You can also take vitamin K as a supplement, and it's recommended by many practitioners that you add K if you take vitamin D regularly.

Hope that helps!

shirlc 03-26-2013 05:30 AM

I come from a family of nose bleeders! My sister said she had been advised to take Vitamin C. I've done this for years and when I heard her say that, I realized I hardly have them anymore. Just for the record, I googled this and found there is quite a bit about it (benefits of Vitamin C, including nose bleeds) on the internet.

I agree with others...you need to talk to your doctor!


All times are GMT -7. The time now is 04:27 AM.